# SDR R7MR102435220

- Difficulty date: June 7, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N350RM
- Make and model: Snias AS350D
- Aircraft serial: 1024
- Engine: Lyc LTS101600A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642042
- Part serial: 019
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 9,314 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE TRANSMITTER INOPERATIVE, NO OIL PRESSURE NDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
